Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS Wilmington, OH

April 8, 2015Clermont County, Ohio; 6 counties in Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 8, 2015, 11:15 AM EDT for Clermont County, Ohio; 6 counties in Kentucky. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 11:15 AM EDT (15:15 UTC)
Expired
Apr 8, 2015, 12:00 PM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, KY, Campbell County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Pendleton County, KY, Clermont County, OH

The radar

The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 11:27 AM EDTHAIL 1Atwood, KY
Apr 8, 11:30 AM EDTHAIL 15 S Independence, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 10:34 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
487 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WUUS51 KILN 081515
SVRILN
KYC015-037-077-081-117-191-OHC025-081600-
/O.NEW.KILN.SV.W.0013.150408T1515Z-150408T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1115 AM EDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  NORTHERN GRANT COUNTY IN NORTHERN KENTUCKY...
  NORTHEASTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  BOONE COUNTY IN NORTHERN KENTUCKY...
  NORTHERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
  KENTON COUNTY IN NORTHERN KENTUCKY...

* UNTIL NOON EDT.

* AT 1113 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  WALTON...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  INDEPENDENCE...
  ALEXANDRIA...
  BUTLER...
  NEW RICHMOND...

IN ADDITION...ATWOOD...PINER...WHITE TOWER...FISKBURG...
GARDNERSVILLE...LATONIA LAKES...RYLAND HEIGHTS AND MORNING VIEW ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 71 AND 77 IN KENTUCKY...
I-75 BETWEEN MILE MARKERS 166 AND 182 IN KENTUCKY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3882 8477 3900 8464 3899 8409 3881 8421
      3883 8423 3882 8424 3878 8423 3868 8430
TIME...MOT...LOC 1516Z 269DEG 33KT 3889 8459

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
405 
WWUS51 KILN 081532
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1132 AM EDT WED APR 8 2015

KYC015-037-077-081-117-191-OHC025-081600-
/O.CON.KILN.SV.W.0013.000000T0000Z-150408T1600Z/
KENTON KY-PENDLETON KY-BOONE KY-CAMPBELL KY-GALLATIN KY-GRANT KY-
CLERMONT OH-
1132 AM EDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTHWESTERN CLERMONT...NORTHERN GRANT...NORTHEASTERN GALLATIN...
CAMPBELL...BOONE...NORTHERN PENDLETON AND KENTON COUNTIES...

AT 1131 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR ASPEN GROVE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...BUTLER AND NEW RICHMOND.

IN ADDITION...ASPEN GROVE...CAMPBELL COUNTY LAKE...CATAWBA...GUBSER
MILL...PEACH GROVE...KINCAID LAKE STATE PARK...MOUNT AUBURN AND
CALIFORNIA ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 71 AND 77 IN KENTUCKY...
I-75 BETWEEN MILE MARKERS 166 AND 174 IN KENTUCKY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3882 8477 3899 8447 3899 8409 3881 8421
      3883 8423 3882 8424 3878 8423 3868 8430
TIME...MOT...LOC 1532Z 269DEG 33KT 3889 8440

HAIL...1.00IN
WIND...60MPH

$$
145 
WWUS51 KILN 081543
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1143 AM EDT WED APR 8 2015

KYC015-077-081553-
/O.CAN.KILN.SV.W.0013.000000T0000Z-150408T1600Z/
BOONE KY-GALLATIN KY-
1143 AM EDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GALLATIN AND
BOONE COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3878 8464 3897 8435 3899 8409 3881 8421
      3883 8423 3882 8424 3878 8423 3868 8430
TIME...MOT...LOC 1543Z 269DEG 33KT 3889 8427

$$

KYC037-081-117-191-OHC025-081600-
/O.CON.KILN.SV.W.0013.000000T0000Z-150408T1600Z/
KENTON KY-PENDLETON KY-CAMPBELL KY-GRANT KY-CLERMONT OH-
1143 AM EDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTHWESTERN CLERMONT...NORTHERN GRANT...CAMPBELL...NORTHERN
PENDLETON AND KENTON COUNTIES...

AT 1140 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR GUBSER MILL...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CAMPBELL...KENTON...
NORTHERN GRANT...NORTHERN PENDLETON AND SOUTHWESTERN CLERMONT
COUNTIES...INCLUDING MENTOR...IVOR...MOSCOW...NEVILLE...NICHOLSVILLE
AND SALTAIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3878 8464 3897 8435 3899 8409 3881 8421
      3883 8423 3882 8424 3878 8423 3868 8430
TIME...MOT...LOC 1543Z 269DEG 33KT 3889 8427

HAIL...1.00IN
WIND...60MPH

$$
392 
WWUS51 KILN 081558
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1158 AM EDT WED APR 8 2015

KYC037-081-117-191-OHC025-081607-
/O.EXP.KILN.SV.W.0013.000000T0000Z-150408T1600Z/
KENTON KY-PENDLETON KY-CAMPBELL KY-GRANT KY-CLERMONT OH-
1158 AM EDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLERMONT...
NORTHERN GRANT...CAMPBELL...NORTHERN PENDLETON AND KENTON COUNTIES
WILL EXPIRE AT NOON EDT...

THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THIS SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...ANOTHER 
SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED DOWNSTREAM FOR EASTERN 
PENDLETON AND FAR SOUTHERN CLERMONT COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3878 8464 3897 8435 3899 8409 3881 8421
      3883 8423 3882 8424 3878 8423 3868 8430
TIME...MOT...LOC 1557Z 269DEG 33KT 3889 8410

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 10:51 AM EDT, 24 minutes earlier.

Area forecast discussion, Apr 8, 10:51 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 AM EDT WED APR 8 2015

.SYNOPSIS...
A FRONTAL BOUNDARY NEAR THE AREA WILL KEEP CHANCES FOR SHOWERS IN
AND THUNDERSTORMS IN THE FORECAST THROUGH FRIDAY MORNING. AFTER A
COLD FRONT MOVES THROUGH FRIDAY MORNING HIGH PRESSURE WILL WORK
INTO THE REGION FOR THE START OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ORGANIZED SYSTEM OF CONVECTION HAS MAINTAINED ITSELF UPON ENTRY INTO
THE WESTERN PORTION OF THE CWA...AND SIGNS ARE THAT IT WILL
CONTINUE TO HOLD TOGETHER AND MAY EVEN INTENSIFY SOME AS IT
PROPAGATES EASTWARD ACROSS THE CWA FROM LATE MORNING THROUGH
EARLY/MID AFTERNOON. SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
THE CWA MAINLY ALONG/SOUTH OF INTERSTATE 70. MAIN THREAT IS
DAMAGING WIND GUSTS...ALTHOUGH THERE MAY BE LOCALIZED LARGE HAIL.

SYNOPTICALLY...THERE IS A QUASI-STATIONARY BOUNDARY DRAPED ACROSS
CENTRAL/WESTERN OHIO. NEAR THIS BOUNDARY AND TO IT/S SOUTH IS
WHERE THE BEST MOISTURE/INSTABILITY WILL RESIDE AND WHERE THE
SEVERE WEATHER POTENTIAL EXISTS. THIS BOUNDARY LIKELY DOESN/T MOVE
MUCH DURING THE DAYTIME.

THE FATE OF THIS MCS WILL HELP DETERMINE WHAT OCCURS LATER THIS
AFTERNOON. CONVECTIVE EVOLUTION/DETAILS ARE QUITE UNCERTAIN IN
THE WAKE ON THIS MCS AND DIFFERENT MODELS SHOW DIFFERENT
SOLUTIONS. HAVE BEEN FOLLOWING NSSL WRF-ARW MOST CLOSELY UP TO
THIS POINT...ALTHOUGH LATEST RUN OF THE HRRR HAS NOW PICKED UP THE
MCS SHOWING A SIMILAR SOLUTION FOR WRF. THERE MAY BE A BREAK LULL
IN ACTIVITY AFTER THIS MCS MOVES THROUGH ALTHOUGH THE TAIL OF IT
MAY RE-ACTIVATE SOONER MAINLY ACROSS NORTHEAST KENTUCKY AND THEN
ADDITIONAL THUNDERSTORM DEVELOPMENT THEN MAY FOLLOW SUIT THROUGH
EVENING. POPS/WX HAVE BEEN RE-WORKED TO REFLECT THIS THINKING.

HAVE LOWERED MAX BY A DEG OR TWO GIVEN LOTS OF CLOUDS/CONVECTION
BUT STILL EXPECT CWA TO RISE AOA 70 FOR MAXIMA THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
EXPECT A LULL OR A DECREASE IN THE PRECIPITATION COVERAGE BRIEFLY
AT THE START OF THE SHORT TERM. ANOTHER DISTURBANCE WILL MOVE
THROUGH TONIGHT HOWEVER BRINGING A RETURN OF PRECIPITATION TO THE
REGION. YET ANOTHER WAVE BRINGS ADDITIONAL SHOWERS AND
THUNDERSTORMS TO THE FA ON THURSDAY. SOME OF THE THUNDERSTORMS ON
THURSDAY MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE
PRIMARY THREATS. A COLD FRONT APPROACHES THURSDAY EVENING AND
MOVES THROUGH THE REGION THURSDAY NIGHT INTO FRIDAY MORNING. AS
THIS STRONG COLD FRONT WORKS THROUGH THE REGION THERE IS THE
POTENTIAL FOR A DAMAGING WIND THREAT. HIGH PRESSURE WILL THEN WORK
INTO THE FA DURING THE DAY ON FRIDAY. COOLER AND DRIER AIR WILL
WORK INTO THE AREA FOR THE START OF THE WEEKEND.

NOT EXPECTING TEMPERATURES TO DROP MUCH WEDNESDAY NIGHT WITH LOW
TEMPERATURES IN THE MIDDLE 50S TO THE LOW 60S. DECENT SOUTHERLY
FLOW ON THURSDAY WILL ALLOW TEMPERATURES TO RISE INTO THE 70S TO
AROUND 80. WIND GUSTS WILL REACH UP AROUND 35 MPH AT TIMES ON
THURSDAY. ADDITIONAL WIND GUSTS ARE EXPECTED EARLY FRIDAY MORNING
AS THE FRONT MOVES THROUGH AND THE WINDS PICK UP.

CLOUD COVER IS EXPECTED TO DECREASE FRIDAY NIGHT. THIS WILL ALLOW
TEMPERATURES TO DROP OFF FRIDAY NIGHT. WITH THE DECREASE IN CLOUDS
AND THE COOLER AIR MASS WORKING INTO THE REGION ON FRIDAY TEMPERATURES
WILL DROP DOWN INTO THE 30S ACROSS A LARGE PORTION OF THE FA
FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
SURFACE HIGH PRESSURE AND A DRIER AIRMASS WILL BUILD INTO THE
AREA SATURDAY BEFORE SLIDING OFF TO THE EAST THROUGH THE DAY ON
SUNDAY. HIGHS ON SATURDAY WILL BE NEAR OR SLIGHTLY BELOW
NORMAL...RANGING FROM THE MID/UPPER 50S NORTH TO LOW 60S SOUTH. AS
WE START TO GET INTO SOME RETURN FLOW...HIGHS ON SUNDAY WILL PUSH
UP INTO THE 60S ACROSS THE ENTIRE FA. LOWS SATURDAY NIGHT WILL
BE DEPENDENT ON HOW FAST THE HIGH BUILDS IN AND THEN PUSHES OFF TO
THE EAST. WE MAY END UP WITH THE BEST RADIATIONAL COOLING ACROSS
OUR WEST SATURDAY MORNING AND THEN OUR EAST FOR SATURDAY
NIGHT/SUNDAY MORNING. WILL GENERALLY KEEP LOWS IN THE UPPER 30S TO
LOWER 40S...BUT SOME COLDER READINGS WILL BE POSSIBLE IF OPTIMAL
RADIATIONAL COOLING DEVELOPS.

IN DEVELOPING WAA...EXPECT SCATTERED SHOWERS AND PERHAPS A FEW
THUNDERSTORMS TO DEVELOP SUNDAY NIGHT. PCPN SHOULD THEN BECOME
MORE WIDESPREAD MONDAY INTO MONDAY NIGHT AS SHORTWAVE ENERGY PUSHES
EAST TOWARD THE REGION. EXPECT HIGHS ON MONDAY IN THE UPPER 60S TO
LOWERS 70S. AS THE SHORT WAVE PUSHES OFF TO THE EAST...PCPN SHOULD
TAPER OFF THROUGH THE DAY ON TUESDAY WITH HIGHS GENERALLY IN THE
60S.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
FRONT NEAR KDAY TO KCMH SHOULD LIFT NORTH OF THOSE SITES VERY NEAR
THE BEGINNING OF THE TAF PERIOD WHICH WILL TAKE LIFR CONDITIONS
WITH IT. OTHERWISE VFR TO START. BUT STORMS IN ILLINOIS ARE
EXPECTED TO CONTINUE EAST AND AFFECT ALL TERMINALS IN THE EARLY
PART OF THE PERIOD. IT APPEARS AFTER THOSE STORMS MOVE THROUGH
THAT THERE WILL BE A LULL IN AN ACTIVITY. SOUTH WINDS MAY GUST TO
BETWEEN 20 AND 25 KT DURING THIS TIME PERIOD. CHANCE FOR MORE
STORMS INCREASES AFTER 20Z AND CONTINUES TO OR SHORTLY AFTER 00Z.
SHOULD BE ANOTHER LULL OVERNIGHT UNTIL LATE IN THE TAF PERIOD
WHEN YET MORE SHOWERS AND STORMS WILL BE POSSIBLE. HOWEVER AT THIS
POINT OUTSIDE OF CONVECTION IT APPEARS THAT VFR WILL PREVAIL.

OUTLOOK...THUNDERSTORMS POSSIBLE THURSDAY AND THURSDAY NIGHT.
MVFR CEILINGS AND VISIBILITIES POSSIBLE THURSDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...BPP
SHORT TERM...NOVAK
LONG TERM...JGL
AVIATION...
Hazardous weather outlook, Apr 8, 10:58 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1058 AM EDT WED APR 8 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1058 AM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

ONE ROUND OF THUNDERSTORMS WILL MOVE ACROSS THE AREA FROM WEST TO
EAST THROUGH MID AFTERNOON. SOME OF THESE STORMS WILL LIKELY BE
SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND EVENING. SOME OF THESE STORMS MAY ALSO BE SEVERE
WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. IN
ADDITION...THERE IS THE POTENTIAL FOR LOCALIZED FLOODING DUE TO
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED THROUGH
FRIDAY MORNING THERE IS THE POTENTIAL FOR SOME LOCALIZED FLOODING
ISSUES. IN ADDITION TO THE FLOODING THREAT...THERE IS ALSO THE
POTENTIAL SEVERE THREAT. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY SEVERE THREATS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED FOR TODAY. SPOTTER ACTIVATION MAY ALSO
BE NECESSARY ON THURSDAY.

In the hours before

Local storm report, Apr 8, 11:02 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1102 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     1 S COLLINSVILLE        39.50N 84.61W
04/08/2015                   BUTLER             OH   EMERGENCY MNGR

            DAMAGE TO BARN AND ROOF DAMAGE TO HOME.

&&

JDR
Local storm report, Apr 8, 11:04 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1104 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     TSTM WND GST     KFFO WRIGHT-PATT AFB    39.83N 84.05W
04/08/2015  M57 MPH          GREENE             OH   OTHER FEDERAL

&&

JDR
Local storm report, Apr 8, 11:06 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     TSTM WND GST     EATON                   39.75N 84.63W
04/08/2015  M57 MPH          PREBLE             OH   BROADCAST MEDIA

            TIME ESTIMATED FROM RADAR.

&&

KURZ
Local storm report, Apr 8, 11:08 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     HAIL             2 E CENTERVILLE         39.64N 84.10W
04/08/2015  M0.88 INCH       GREENE             OH   TRAINED SPOTTER

&&

JDR
Local storm report, Apr 8, 11:10 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1110 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     TSTM WND GST     KFFO WRIGHT-PATT AFB    39.83N 84.05W
04/08/2015  M58 MPH          GREENE             OH   ASOS

&&

KURZ
Local storm report, Apr 8, 11:11 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1111 AM EDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     HAIL             1 S XENIA               39.67N 83.94W
04/08/2015  M0.50 INCH       GREENE             OH   TRAINED SPOTTER

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:47 AM EDTSpecial Weather StatementILNMiami, Montgomery, Preble43 min
Apr 8, 9:54 AM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby36 min
Apr 8, 10:02 AM EDTSevere Thunderstorm WarningILNMontgomery, Preble43 min
Apr 8, 10:11 AM EDTSpecial Weather StatementILNButler, Hamilton34 min
Apr 8, 10:16 AM EDTSevere Thunderstorm WarningILNDarke, Miami44 min
Apr 8, 10:18 AM EDTSevere Thunderstorm WarningILNButler, Greene, Warren42 min
Apr 8, 10:33 AM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery42 min
Apr 8, 10:41 AM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more34 min
Apr 8, 10:47 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Warren43 min
Apr 8, 10:54 AM EDTSpecial Weather StatementILNClermont, Highland36 min
Apr 8, 10:55 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison35 min
Apr 8, 11:09 AM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison36 min
Apr 8, 11:26 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 3 more49 min
Apr 8, 11:37 AM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway38 min
Apr 8, 11:49 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont41 min
Apr 8, 12:06 PM EDTSevere Thunderstorm WarningILNAdams, Hocking, Pickaway, Pike, Ross, Scioto39 min
Apr 8, 12:08 PM EDTSpecial Weather StatementILNFairfield, Licking52 min
Apr 8, 12:26 PM EDTSevere Thunderstorm WarningILNAdams, Brown49 min
Apr 8, 3:40 PM EDTFlash Flood WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more41 hr
Apr 8, 6:33 PM EDTSevere Thunderstorm WarningILNAdams, Brown42 min
Apr 8, 6:46 PM EDTSevere Thunderstorm WarningILNBrown, Clermont44 min
Apr 8, 7:07 PM EDTSevere Thunderstorm WarningILNAdams, Brown53 min
Apr 8, 7:40 PM EDTSpecial Weather StatementILNPike35 min
Apr 8, 11:21 AM EDTSevere Thunderstorm WarningILNCarroll, Gallatin, Grant, Owen, Pendleton39 min
Apr 8, 12:43 PM EDTSevere Thunderstorm WarningILNRobertson19 min
Apr 8, 1:12 PM EDTSevere Thunderstorm WarningILNLewis26 min
Apr 8, 5:57 PM EDTSevere Thunderstorm WarningILNGrant, Owen33 min
Apr 8, 6:12 PM EDTAreal Flood AdvisoryILNGrant, Owen3 hr
Apr 8, 6:16 PM EDTSevere Thunderstorm WarningILNBracken, Mason, Robertson44 min
Apr 8, 6:26 PM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton49 min
Apr 8, 6:52 PM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin38 min
Apr 8, 7:16 PM EDTAreal Flood AdvisoryILNBracken, Grant, Pendleton3 hr
Apr 8, 7:24 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Grant, Kenton, Owen, Pendleton18 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.